Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Movement under breast, no pain, burning, gurgling. Taking Atenolol. Any thoughts?

For about a year (on and off), I have had what feels like something is moving on right side of my chest under breast - no pain to speak of although occasional burning or gurgling feeling. I am a 63 year old female who has been on hypertensive meds for at least 27 years ( atenolol 100 mg/day, 25 mg hydrochlorothiazide/per day and 40 mg benazapril/per day). Any thoughts?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  1589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Thanks for writing in
I think what you are noticing are just hyperactive peristalsis. This can happen just like that on its own, during an infection or when you are very hungry. If you dont have any other symptoms, you can safely ignore this.
It has nothing to do with high blood pressure or the medications you are taking
Answered: Thu, 13 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor